Vol. 275, No. 2, 2015

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to the article Quiver grassmannians, quiver varieties and the preprojective algebra

Alistair Savage and Peter Tingley

Vol. 275 (2015), No. 2, 509–510

Correction to Pacific Journal of Mathematics 251:2 (2011) 393–429

Abstract

For quivers not of finite or affine type, certain isomorphisms asserted in the article under correction do not hold, as pointed out by Sarah Scherotzke. This note describes the affected results briefly. A corrected version of the paper can be found at arXiv 0909.3746.

Keywords
quiver grassmannian, quiver variety, preprojective algebra
Mathematical Subject Classification 2010
Primary: 16G20
Milestones
Received: 6 May 2014
Accepted: 6 May 2014
Published: 15 May 2015
Authors
Alistair Savage
Department of Mathematics and Statistics
University of Ottawa
585 King Edward Ave
Ottawa ON K1N 6N5
Canada
Peter Tingley
Department of Mathematics and Statistics
Loyola University Chicago
Chicago, IL 60660
United States